Authors: Šešelja, Branimir
Tepavčević, Andreja 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Kernels of residuated maps as complete congruences in lattices
Journal: International Journal of Computational Intelligence Systems
Volume: 13
Issue: 1
First page: 966
Last page: 973
Issue Date: 2020
Rank: M22
ISSN: 1875-6891
DOI: 10.2991/ijcis.d.200714.001
Abstract: 
In a context of lattice-valued functions (also called lattice-valued fuzzy sets), where the codomain is a complete lattice L, an equivalence relation defined on L by the equality of related cuts is investigated. It is known that this relation is a complete congruence on the join-semilattice reduct of L. In terms of residuated maps, necessary and sufficient conditions under which this equivalence is a complete congruence on L are given. In the same framework of residuated maps, some known representation theorems for lattices and also for lattice-valued fuzzy sets are formulated in a new way. As a particular application of the obtained results, a representation theorem of finite lattices by meet-irreducible elements is given.
Keywords: Complete lattice | Congruence | Lattice-valued fuzzy set | Residuated map
Publisher: Atlantis Press

Show full item record

SCOPUSTM   
Citations

1
checked on Apr 8, 2022

Page view(s)

31
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.